MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 569 mg/dl non-fasting that was taken less than 30 minutes after eating.The customer's expected fasting blood glucose test result range is 70 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, the customer stated that she did not have enough test strips to perform a back to back blood test.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 569mg/dl (b)(6) 2017 09:16 pm fasting:no; 118mg/dl (b)(6) 2017 02:51 pm fasting:yes; 281mg/dl (b)(6) 2017 08:37 am fasting:yes; 282mg/dl (b)(6) 2017 12:31 am fasting:yes; 162mg/dl (b)(6) 2017 06:19 pm fasting:yes.Memory concerns: the customer is concerned with the result of 569 mg/dl on (b)(6) 2017 at 9:16 pm.The customer stated that she does not have enough test strips to perform a back to back blood test.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6722229
Report Number1000113657-2017-01438
Device Sequence Number18881433
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2197
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1